Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have frequent bowl movements with stomach cramps. Any solutions?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 2189 Questions
I have frequent bowl movements with stomach cramps and foam in stool.
Posted Mon, 17 Dec 2012 in Digestion and Bowels
Answered by Dr. Jonas Sundarakumar 1 hour later
Hello and welcome to Healthcare Magic. Thanks for your query.

I will certainly advise you regarding your problem. In order to understand your problem better, please provide the following clarifications...

How long have you been having this problem?

How did it start? (suddenly or gradually?)

Are there any particular aggravating or relieving factors for your symptoms?

Do your symptoms co-relate with dietary changes or with certain specific foods?

Have you been evaluated for this problem before?

Have you been on any treatment for this problem so far?

Do you feel anxious frequently or suffer from any anxiety-related symptoms like jitteriness, racing heartbeats, increased sweating, muscle tension, etc.

Do you consume alcohol or any other substances of abuse?

Do you suffer from any other known medical problems or are you under any regular medication?

Please get back to me with these clarifications, so that I can advise you in a better way.

Dr. Jonas Sundarakumar
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor